按条件检索“254”条记录

已选条件: 数据来源: WOS × 数据来源: CSCD × 数据来源: CSSCI × 出版年: 2012 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Covariate-Adjusted Regression for Time Series EI SCOPUS SCIE

作者:Ma, Yunyan; Luan, Yihui

作者机构:[Ma, Yunyan; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2012,Vol.41,Issue.3,422-436

资源类型:期刊论文

WOS:000304522500004

2. Static Output Feedback Control for Positive Systems via LP Approach CPCI-S

作者:Meng Min; Zhu Shuqian; Zhang Chenghui

作者机构:[Meng Min; Zhu Shuqian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

会议名称:31st Chinese Control Conference

会议日期:JUL 25-27, 2012

来源:PROCEEDINGS OF THE 31ST CHINESE CONTROL CONFERENCE,20121435-1440

WOS被引数:1

资源类型:会议论文

WOS:000393905901101

3. Necessary Condition for Optimal Control of Fully Coupled Forward-Backward Stochastic System with Random Jumps CPCI-S

作者:Shi Jingtao; Wu Zhen

作者机构:[Shi Jingtao; Wu Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:31st Chinese Control Conference

会议日期:JUL 25-27, 2012

来源:PROCEEDINGS OF THE 31ST CHINESE CONTROL CONFERENCE,20121620-1627

资源类型:会议论文

WOS:000393905901134

4. A fast Galerkin method with efficient matrix assembly and storage for a peridynamic model SCOPUS SCIE

作者:Wang, Hong; Tian, Hao

作者机构:[Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.; [Wang, Hong; Tian, Hao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2012,Vol.231,Issue.23,7730-7738

WOS被引数:18

资源类型:期刊论文

WOS:000308726600003

5. ON THE TOTAL RESTRAINED DOMINATION NUMBER OF DIRECT PRODUCTS OF GRAPHS SCOPUS SCIE

作者:Shiu, Wai Chee; Chen, Hong-Yu; Chen, Xue-Gang; Sun, Pak Kiu

作者机构:[Shiu, Wai Chee; Sun, Pak Kiu] Hong Kong Baptist Univ, Dept Math, Kowloon Tong, Hong Kong, Peoples R China.; [Chen, Hong-Yu] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.; [Chen, Xue-Gang] North China Elect Power Univ, Dept Math, Beijing 102206, Peoples R China.

来源:DISCUSSIONES MATHEMATICAE GRAPH THEORY,2012,Vol.32,Issue.4,629-641

资源类型:期刊论文

WOS:000209151600003

6. 扩展G-期望下的最小卷积问题 CSCD

作者:Liu,Zhi;Bai,Xuepeng

作者机构:[刘智] 山东大学数学学院, 济南, 山东 250100, 中国.;[白学鹏] 山东大学数学学院, 济南, 山东 250100, 中国

来源:应用概率统计,Chinese Journal of Applied Probability and Statistics,2012,Vol.28,Issue.3

资源类型:期刊论文

7. 函数逆P-集合与信息规律融合 CSCD

作者:史开泉

作者机构:[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.8,73-80

资源类型:期刊论文

8. 拟弹性空间注记 CSCD

作者:曹贞波;谭安辉;许玉铭

作者机构:[曹贞波] 山东大学数学学院, 济南, 山东 250100, 中国.;[谭安辉] 山东大学数学学院, 济南, 山东 250100, 中国.;[许玉铭] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.4,101-103

资源类型:期刊论文

9. Sobolev方程的扩展混合体积元方法 CSCD

作者:李娜;高夫征;张天德

作者机构:[李娜] 山东大学数学学院, 济南, 山东 250100, 中国.;[高夫征] 山东大学数学学院, 济南, 山东 250100, 中国.;[张天德] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.6,34-39+48

资源类型:期刊论文

10. g-上鞅的Riesz分解定理 CSCD

作者:吴盼玉

作者机构:[吴盼玉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:数学进展,Advances in Mathematics,2012,Vol.41,Issue.3,276-284

资源类型:期刊论文

11. Forward-backward linear quadratic stochastic optimal control problem with delay EI SCOPUS SCIE

作者:Huang, Jianhui; Li, Xun; Shi, Jingtao

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Huang, Jianhui; Li, Xun] Hong Kong Polytech Univ, Dept Appl Math, Kowloon, Hong Kong, Peoples R China.

来源:SYSTEMS & CONTROL LETTERS,2012,Vol.61,Issue.5,623-630

WOS被引数:14

资源类型:期刊论文

WOS:000304521100001

12. Compact alternating direction implicit method for two-dimensional time fractional diffusion equation SCOPUS SCIE

作者:Cui, Mingrong

作者机构:[Cui, MR]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2012,Vol.231,Issue.6,2621-2633

WOS被引数:77

资源类型:期刊论文

WOS:000301011300016

13. 复杂人体组织传热的时间分数阶模型及其解 CSCD

作者:翟汝坤;蒋晓芸

作者机构:[翟汝坤] 山东大学数学学院, 济南, 山东 250100, 中国.;[蒋晓芸] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.6,1-4

资源类型:期刊论文

14. A mass-conservative characteristic FE scheme for optimal control problems governed by convection-diffusion equations EI SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing

作者机构:[Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Fu, Hongfei] China Univ Petr, Dept Computat & Appl Math, Qingdao 266580, Peoples R China.

来源:COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2012,Vol.241,82-92

WOS被引数:1

资源类型:期刊论文

WOS:000308782100006

15. 外P-信息生成与它的推理-搜索发现 CSCD

作者:赵树理;范成贤;史开泉

作者机构:[赵树理] 商丘师范学院数学与信息科学学院, 商丘, 河南 476000, 中国.;[范成贤] 山东大学电气工程学院, 济南, 山东 250061, 中国.;[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.11,99-104

资源类型:期刊论文

16. 基于最优实施边界的美式期权定价的数值方法 CSCD

作者:郭尊光;孔涛;李鹏飞;张微

作者机构:[郭尊光] 太原工业学院理学系, 太原, 山西 030008, 中国.;[孔涛] 山东大学数学学院, 济南, 山东 250100, 中国.;[李鹏飞] 山东大学数学学院, 济南, 山东 250100, 中国.;[张微] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.3,110-119+126

资源类型:期刊论文

17. 次线性期望下的大数定律及应用 CSCD

作者:刘智

作者机构:[刘智] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.7,76-80

资源类型:期刊论文

18. A partial information non-zero sum differential game of backward stochastic differential equations with applications EI SCOPUS SCIE

作者:Guangchen Wang;Zhiyong Yu

作者机构:[Wang, G] School of Control Science and Engineering, Shandong University, Jinan 250061, China, School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Yu, Z] School of Economics, Shandong University, Jinan 250100, China

来源:Automatica,AUTOMATICA,2012,Vol.48,Issue.2,342-352

WOS被引数:29

资源类型:期刊论文

WOS:000301213200010

19. The prime number theorem in short intervals for automorphic L-functions SCOPUS SCIE

作者:Qu, Y.; Wu, J.

作者机构:[Qu, Y.] Chinese Acad Sci, Inst Math, Beijing 100190, Peoples R China.; [Wu, J.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Univ Lorraine, CNRS, INRIA, Inst Elie Cartan Lorraine, F-54506 Vandoeuvre Les Nancy, France.

来源:ACTA ARITHMETICA,2012,Vol.154,Issue.1,45-59

资源类型:期刊论文

WOS:000308273700003

20. The existence of multiple fixed points for the sum of two operators and applications SCOPUS SCIE

作者:Sang, Y.;Wei, Z.;Dong, W.

作者机构:[Sang, Y] Department of Mathematics, North University of China, Taiyuan, Shanxi, 030051, China, School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong, 250101, China;[ Dong, W] Hebei University of Engineering, Handan, Hebei, 056021, China

来源:Fixed point theory: An international journal o fixed point theory computation and applications,FIXED POINT THEORY,2012,Vol.13,Issue.1,193-204

WOS被引数:2

资源类型:期刊论文

WOS:000302848300019

共 13 页, 254 条记录

TOP